MAUDE Adverse Event Report: COVIDIEN SURGICAL EEA ORVIL; STAPLE, IMPLANTABLE

COVIDIEN SURGICAL EEA ORVIL; STAPLE, IMPLANTABLE
Model Number EEAORVIL25A
Medical Device Problem Codes Break (1069); Misassembly by Users (3133)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 05/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitant product: trieea25mt, cir stplr trieea25mt medthk wt, (lot # unknown) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, intra-operatively, the device broke.The surgical team noted the incompatibility of the stapler and the anvil.The procedure was converted to open.The surgical time was extended for about an hour due to the issue.

Brand Name
EEA ORVIL
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25728843
Report Number1219930-2026-04293
Device Sequence Number18802849
Product Code GDW
UDI-Device Identifier10884521042872
UDI-Public10884521042872
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEEAORVIL25A
Device Catalogue NumberEEAORVIL25A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/07/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown